MathSciNet Relay Station
MathSciNet bibliographic data
MR796162 (86i:81101) 81E20 (46L60 81E05)
Kay, Bernard S. The double-wedge algebra for quantum fields on Schwarzschild and Minkowski spacetimes. Comm. Math. Phys. 100 (1985), no. 1, 57–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement